# SDR CALA2019111601991

- Difficulty date: November 15, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 85,576 hours, 20,805 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 9,157 hours, 1,851 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: LK77994
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTS INFLIGHT SHUTDOWN OF #2 ENGINE DUE TO LOW OIL QUANTITY AND SUBSEQUENT LOSS OF OIL PRESSURE. CREW REPORTS NORMAL ENGINE PARAMETERS AND NO EXCEEDANCES OTHER THEN OIL. WINDMILL TIME WAS 25 MINUTES AND OIL PRESSURE WAS OBSERVED AT ZERO PRESSURE. NORMAL LANDING WAS MADE AT DEN ON SINGLE ENGINE...
